# SDR CA001002005

- Difficulty date: September 4, 2000
- Submitted: January 22, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2740 · Stabilizer Control System
- Part: Bushing
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) AP PITCH TRIM MESSAGE ON EICAS, ELECTRICAL STAB TRIM OPERATED APPROX. 10 PERCENT OF THE TIME AND SOME OF THE TIME IN ONE DIRECTION. HORIZONTAL STAB BUSHING FOUND STIFF.
